Numerical approximation of distributed order reaction-diffusion equations

Maria Luisa Morgado, M. Rebelo

Research output: Contribution to journalArticle

Abstract

In this paper an implicit scheme for the numerical approximation of the distributed order time-fractional reaction-diffusion equation with a nonlinear source term is presented. The stability and the convergence order of the numerical scheme are analysed and illustrated through some numerical examples. 

Original languageEnglish
Pages (from-to)216-227
Number of pages12
JournalJournal of Computational and Applied Mathematics
Volume275
DOIs
Publication statusPublished - Feb 2015

Keywords

  • Fractional differential equation
  • Caputo derivative
  • Diffusion equation
  • Implicit finite difference method
  • Distributed order equation
  • TIME-FRACTIONAL DIFFUSION
  • FINITE-DIFFERENCE METHODS
  • SUB-DIFFUSION
  • SUBDIFFUSION EQUATION
  • TERM
  • STABILITY
  • SCHEME

Cite this